# SDR R61A201603020161

- Difficulty date: March 2, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N416YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000381
- Aircraft time: 5,915 hours, 4,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 011467
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 5,915 hours, 4,283 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHT SWITCH DID NOT WORK.  MAINTENANCE R & R NR 1 EMERGENCY LIGHT POWER UNIT IAW AMM AND OPS CHECKED GOOD.
